Polynomial Hulls with Convex Fibers.

John Wermer; Herbert Alexander

Mathematische Annalen (1985)

  • Volume: 271, page 99-110
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Wermer, John, and Alexander, Herbert. "Polynomial Hulls with Convex Fibers.." Mathematische Annalen 271 (1985): 99-110. <http://eudml.org/doc/163955>.

author = {Wermer, John, Alexander, Herbert},
journal = {Mathematische Annalen},
keywords = {polynomial hull of compact set; polynomial hulls with convex fibers},
pages = {99-110},
title = {Polynomial Hulls with Convex Fibers.},
url = {http://eudml.org/doc/163955},
volume = {271},
year = {1985},

AU - Wermer, John
AU - Alexander, Herbert
TI - Polynomial Hulls with Convex Fibers.
JO - Mathematische Annalen
PY - 1985
VL - 271
SP - 99
EP - 110
KW - polynomial hull of compact set; polynomial hulls with convex fibers
UR - http://eudml.org/doc/163955
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.